Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Light bleeding, frequent urination, more apetite, drowsiness, abdominal cramps. Pregnant?

Hi, my name is India and i have a few questions about why my oidy has been doin crazy things. The beginnging of this month of October has been weird. Three weeks ago i had my period but i was just spotting light/red bleeding and wen i starting spottin da first day it stopped but then next day i started spottin again and it had stopped then. Ever since that happen i been eatin more frequent urination sleepin more n everyone keeps sayin im gaining weight far as my stomach . I ve also have been habin lower stomach pains n pelvic . Two days ago i was crampin n da next day dats wen i startin spottin this light period dat omly lasted for two days. May i b pregnant?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Your symptoms are very vague. I mean to say this kind of mild spotting can occur in pregnancy as a result of Implantation, known as implantation bleeding.

It could also occur even in the absence of Pregnancy due to hormonal imbalance.

The only way to find this out is to wait until your next period date. You if occurs as usual, you are not pregnant. If it is delayed, do a home urine pregnancy test.

If this kind of spotting occurs in more than 3 cycles, then please get it evaluated by a Transvaginal ultrasound by a skilled Gynecologist.

All the best and get well soon.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor